# SDR GLBA20060902

- Difficulty date: February 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 23,512 hours, 28,396 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DURING TRAINING, GLA FLIGHT 41. PILOTS REPORTED THAT THE AIRCRAFT HAD JUST BEEN FUELED AND AFTER TAKEOFF A STRONG FUEL ODOR WAS PRESENT. MAINTENANCE INSPECTED THE WINGS AND FUSELAGE FOR LEAKS, AIRED OUT CABIN AND PERFORMED ENVIRONMENTAL CHECKS. NO LEAKS NOTED PER BMM 28-10. MAINTENANCE CLEANED BOTH EPA CAN CHECK VALVES AND FILTERS FOR PRECAUTIONARY REASONS PER BMM 71-70. ENGINE RUNS WERE PERFORMED WITH NO LEAKS NOTED AND ODORS WERE NOT PRESENT.
